# SDR DLM88970811

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Malfunctioned
- Location: Nlg
- Component: H141016
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPROACH WITH LANDING GEAR SELECTED DOWN, CREW DID NOT GET A GREEN DOWN AND LOCKED LIGHT ON THE NOSE GEAR.  ALSO, THE RED LIGHT WAS OUT.  WHILE EXECUTING A GO-AROUND, THE GREEN NOSEGEAR DOWN AND LOCKED LIGHT ILLUMINATED.  REPLACED NOSE GEAR LOCKED PROX SENSOR AND NOSE GEAR DOWN SWITCH.  JACKED AIRCRAFT AND PERFORMED GEAR SWING, NO FAULTS NOTED DURING CK.
